# SDR RAIA00602018

- Difficulty date: February 18, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 3,834 hours, 3,664 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 8033 - ORD - DUAL PITCH TRIM FAIL.  MAINTENANCE RESET THE TRIM CIRCUIT BREAKERS AND CLEANED THE PILOT TRIM SWITCHES.
